Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

2 Issues per year


CiteScore 2017: 0.33

SCImago Journal Rank (SJR) 2017: 0.183
Source Normalized Impact per Paper (SNIP) 2017: 0.364

Mathematical Citation Quotient (MCQ) 2017: 0.27

Online
ISSN
1869-6082
See all formats and pricing
More options …
Volume 9, Issue 2

Issues

On Continuous Selection Problems for Multivalued Mappings with the Local Intersection Property in Hyperconvex Metric Spaces

X. Wu / B. Thompson / X. Yuan
Published Online: 2010-06-09 | DOI: https://doi.org/10.1515/JAA.2003.249

Abstract

In the paper we present two continuous selection theorems in hyperconvex metric spaces and apply these to study fixed point and coincidence point problems as well as variational inequality problems in hyperconvex metric spaces.

Key words and phrases.: Hyperconvex metric spaces; local intersection property; subadmissible set; acyclic set

About the article

Received: 2002-10-14

Revised: 2003-04-22

Published Online: 2010-06-09

Published in Print: 2003-12-01


Citation Information: Journal of Applied Analysis, Volume 9, Issue 2, Pages 249–260, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/JAA.2003.249.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jack T. Markin
Journal of Mathematical Analysis and Applications, 2006, Volume 321, Number 2, Page 862

Comments (0)

Please log in or register to comment.
Log in